# SDR 2005UALA00499

- Difficulty date: May 30, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N49UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 24,547 hours, 8,706 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S INNER WINDOW PANE SHATTERED.  ENGINEERING EVALUATED WINDOW AND CANNOT DETERMINE THE EXACT CAUSE OF THE FAILURE DUE TO A LACK OF OBVIOUS DAMAGE (INITIATION/CAUSE).  THE WINDOW HAS BEEN FORWARDED TO THE MANUFACTURER SULLY (SAINT-GOBAIN) IN FRANCE FOR FURTHER EVALUATION (CONFIRMED IN FRANCE ON JUNE 21).
